Solutions of BSDE’s with jumps and quadratic/locally Lipschitz generator
Fabio Antonelli and
Carlo Mancini
Stochastic Processes and their Applications, 2016, vol. 126, issue 10, 3124-3144
Abstract:
Inspired by utility optimization problems in finance, in this paper we prove the existence of the solution of a class of BSDE’s driven by a Brownian motion and a jump process, whose generator shows quadratic growth in the Brownian component and exponential growth with respect to the jump term. Existence and uniqueness of the solution is established first for bounded terminal value, then we extend the existence result to the unbounded case, under appropriate hypotheses.
Keywords: BSDE’s; Jump–diffusion processes (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414916300266
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:126:y:2016:i:10:p:3124-3144
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spa.2016.04.004
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().